Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 53, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 22, 2013, 5:53 PM EDT for Fulton County, Ohio. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2013, 5:53 PM EDT (21:53 UTC)
- Expired
- Jun 22, 2013, 7:00 PM EDT
- In force
- 67 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Fulton County, OH
The radar
The Detroit radar (KDTX), 127 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
303
WUUS53 KIWX 222153
SVRIWX
OHC051-222300-
/O.NEW.KIWX.SV.W.0053.130622T2153Z-130622T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
553 PM EDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FULTON COUNTY IN NORTHWEST OHIO...
* UNTIL 700 PM EDT
* AT 552 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
WAUSEON...AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DELTA AROUND 615 PM EDT.
SWANTON AROUND 640 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LYONS...WINAMEG...SEWARD...
BRAILEY...ASSUMPTION AND METAMORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4150 8386 4150 8389 4154 8427 4171 8427
4172 8426 4171 8414 4172 8414 4171 8397
4172 8397 4171 8387
TIME...MOT...LOC 2153Z 269DEG 14KT 4163 8413
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
353
WWUS53 KIWX 222208
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
608 PM EDT SAT JUN 22 2013
OHC051-222300-
/O.CON.KIWX.SV.W.0053.000000T0000Z-130622T2300Z/
FULTON OH-
608 PM EDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FULTON COUNTY
UNTIL 700 PM EDT...
AT 606 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF SWANTON TO DELTA...AND MOVING
EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SWANTON...METAMORA...ASSUMPTION AND BRAILEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4150 8386 4150 8389 4154 8427 4171 8427
4172 8426 4171 8414 4172 8414 4171 8397
4172 8397 4171 8387
TIME...MOT...LOC 2208Z 269DEG 14KT 4170 8396 4160 8396
4152 8404
HAIL...0.75IN
WIND...60MPH
$$424
WWUS53 KIWX 222220
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
620 PM EDT SAT JUN 22 2013
OHC051-222300-
/O.CON.KIWX.SV.W.0053.000000T0000Z-130622T2300Z/
FULTON OH-
620 PM EDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN FULTON
COUNTY UNTIL 700 PM EDT...
AT 615 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF SWANTON TO 5 MILES SOUTHEAST OF
DELTA...AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN FULTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4150 8386 4150 8389 4153 8414 4169 8408
4171 8405 4171 8397 4172 8397 4171 8387
TIME...MOT...LOC 2219Z 269DEG 14KT 4169 8388 4160 8388
4151 8394
HAIL...<.75IN
WIND...60MPH
$$518
WWUS53 KIWX 222248
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
648 PM EDT SAT JUN 22 2013
OHC051-222258-
/O.CAN.KIWX.SV.W.0053.000000T0000Z-130622T2300Z/
FULTON OH-
648 PM EDT SAT JUN 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FULTON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS AND EXITED THE WARNED AREA...AND NO LONGER POSES AN
IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4150 8386 4150 8389 4153 8414 4169 8408
4171 8405 4171 8397 4172 8397 4171 8387
TIME...MOT...LOC 2248Z 269DEG 14KT 4169 8373 4160 8373
4151 8379
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:07 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 22, 3:07 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 307 PM EDT SAT JUN 22 2013 .SYNOPSIS... ISSUED AT 308 PM EDT FRI JUN 21 2013 A RIDGE OF HIGH PRESSURE WILL REMAIN ACROSS THE EASTERN UNITED STATES...BRINGING HOT AND HUMID CONDITIONS TO THE REGION FOR THE NEXT FEW DAYS. AFTERNOON SHOWERS AND THUNDERSTORMS MAY OCCUR ACROSS THE AREA INTO THE MIDDLE OF NEXT WEEK. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 306 PM EDT SAT JUN 22 2013 CURRENT WEATHER PATTERN IS ONE OF BOUNDARY...BOUNDARY...WHO HAS THE BOUNDARY. HAND ANALYSIS OF THE SURFACE DATA IDENTIFIED NUMEROUS MESO-LOWS WITH WAKE HIGH PRESSURE NOW EXTENDING FROM LOWER LAKE MICHIGAN INTO CENTRAL MICHIGAN. CONVECTIVE TEMPERATURES HAVE BEEN REACHED OVER MUCH OF THE FORECAST AREA AND A PRONOUNCED OUTFLOW/LAKE ENHANCED BOUNDARY EXTENDS FROM NEAR HILLSDALE TO KIWX TO KNOX INDIANA. SOUTH OF THE BOUNDARY INSTABILITY IS BEING REALIZED AND TS STARTING TO FIRE. VERY LOW SHEAR ENVIRONMENT AND THE STORMS ARE PULSE IN NATURE. AFTER COLLAPSE THESE WILL FURTHER MUDDLE THE FORECAST PROCESS AS EACH BOUNDARY WILL BE CAPABLE OF TRIGGERING FURTHER CONVECTION. WITH THE RAPID COLLAPSES...EXPECT TO SEE ISOLATED WIND GUSTS TO 50 MPH. FREEZING LEVEL IS ABOVE 14K FEET...AND THESE STORMS WILL BE EFFICIENT RAIN PRODUCERS. AFTER THE CONVECTION TONIGHT...EXPECT TO SEE MESOHIGH AND STABILIZED BOUNDARY LAYER DOMINATE THE WEATHER FOR LATER TONIGHT INTO SUNDAY WITH THE MOST FAVORED INSTABILITY SOUTH AND EAST OF THE FORECAST AREA. && .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 306 PM EDT SAT JUN 22 2013 FEW CHANGES TO ONGOING FORECAST WITH RAMPANT CONCERNS REGARDING CONVECTIVE POTENTIAL AS STRONG RIDGING SLOWLY IS SUPPRESSED SOUTH AND ALLOW FOR INCREASED POTENTIAL FOR WAVES OF SHOWERS AND THUNDERSTORMS. PRIOR TO WEDNESDAY...ACTIVITY WILL REMAIN TOUGH TO PINPOINT WITH MESOSCALE DETAILS LIKELY DICTATING GO/NO-GO FOR DEVELOPMENT OF MAINLY AFTERNOON/EVENING CONVECTION. GRIDS WERE HANDLING DECENT BUT DID EXPAND COVERAGE SOMEWHAT...STILL MAINTAINING SLGT CHC OR LOW END CHC. BEST CHANCES STILL RESIDE FROM MID WEEK INTO THE WEEKEND AS MAIN UPPER LOW PUSHES INTO THE GREAT LAKES. 40 POPS STILL WARRANTED WITH INCREASES LIKELY WITH TIME. TEMPS WILL REMAIN NEAR OR ABOVE NORMAL INTO LATE WEEK BEFORE LOWERING HGTS ALLOW FOR TEMPS TO DROP BELOW NORMAL...INTO THE 70S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 125 PM EDT SAT JUN 22 2013 INSTABILITY COVERS THE FORECAST AREA AND NUMEROUS CONVECTIVE BOUNDARIES. CLOSE TO CONVECTIVE TEMPERATURE AND HAVE SEEN SEVERAL AREAS OF CU FORMING ALONG AND BETWEEN THE BOUNDARIES. EXPECT TO SEE VFR CONDITIONS AT THE INDIVIDUAL TAF SITES...HOWEVER THE SLOW MOVEMENT OF THE STORMS AND THE DEEP MOISTURE WILL ALLOW FOR ISOLATED IFR TO LIFR CONDITIONS WITH EACH STORM. PULSE STORM DEVELOPMENT INITIALLY WILL COALESCE INTO SEVERAL LINES OF STORMS. GUSTY WINDS AND HEAVY RAINFALL ARE EXPECTED. CONDITIONS WILL IMPROVE RAPIDLY AFTER SUNSET. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...CEO SHORT TERM...LEWIS LONG TERM...FISHER AVIATION...LEWIS VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 22, 5:29 AM EDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 529 AM EDT SAT JUN 22 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-230900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 529 AM EDT SAT JUN 22 2013 /429 AM CDT SAT JUN 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW STORMS MAY PRODUCE LOCALLY DAMAGING WINDS...SMALL HAIL AND TORRENTIAL RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-230900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 529 AM EDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST TUESDAY THROUGH THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jun 22, 4:41 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 441 PM EDT SAT JUN 22 2013 INZ024>026-032-222130- GRANT IN-HUNTINGTON IN-WABASH IN-WELLS IN- 441 PM EDT SAT JUN 22 2013 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN GRANT... SOUTHWESTERN WELLS...SOUTHERN HUNTINGTON AND SOUTHEASTERN WABASH COUNTIES... AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF VAN BUREN...OR 9 MILES NORTH OF MARION...MOVING EAST AT 15 MPH. UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... VAN BUREN... MOUNT ETNA... PLEASANT PLAIN... LANCASTER... WARREN... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4078 8537 4061 8534 4058 8567 4073 8571 TIME...MOT...LOC 2041Z 262DEG 15KT 4068 8560
Local storm report, Jun 22, 4:53 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 PM EDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND DMG 2 SSW MAHON 40.92N 85.40W
06/22/2013 HUNTINGTON IN EMERGENCY MNGR
LARGE TREE LIMB BLOCKING WB LANES OF US 24 NEAR 600 N
&&
CEOLocal storm report, Jun 22, 4:58 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 PM EDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 3 S BANQUO 40.66N 85.61W
06/22/2013 HUNTINGTON IN EMERGENCY MNGR
10X20FT SECTION OF SHINGLES OFF OF BUILDING AT GARDENS
OF MEMORY CEMETARY NEAR SR 218 AND SR 9. SPOTTER
ESTIMATED 65 MPH WIND GUST
&&
CEOSpecial weather statement, Jun 22, 5:00 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
500 PM EDT SAT JUN 22 2013
INZ007-MIZ081-OHZ001-002-222130-
FULTON OH-HILLSDALE MI-STEUBEN IN-WILLIAMS OH-
500 PM EDT SAT JUN 22 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN FULTON...NORTHERN
WILLIAMS...SOUTHEASTERN HILLSDALE AND EASTERN STEUBEN COUNTIES...
AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
FAYETTE TO 8 MILES NORTHWEST OF FAYETTE TO 7 MILES NORTHWEST OF
PIONEER...MOVING NORTHEAST AT 20 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
FRONTIER...
OAKSHADE...
DENSON AND RANSOM...
LYONS AND SHADYSIDE...
SEWARD...
PITTSFORD...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4162 8492 4193 8443 4193 8437 4190 8437
4190 8435 4171 8436 4171 8414 4172 8414
4171 8397 4172 8397 4172 8388 4170 8387
4164 8388
TIME...MOT...LOC 2100Z 247DEG 18KT 4178 8428 4179 8438
4174 8463Local storm report, Jun 22, 5:03 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 PM EDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG HUNTINGTON 40.88N 85.50W
06/22/2013 HUNTINGTON IN EMERGENCY MNGR
LARGE TREE DOWN ON FREDERICK STREET IN BETWEEN HANNAH
ST AND HERMAN ST.
&&
CEOSpecial weather statement, Jun 22, 5:30 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 PM EDT SAT JUN 22 2013
INZ033-034-222200-
BLACKFORD IN-JAY IN-
530 PM EDT SAT JUN 22 2013
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHEASTERN BLACKFORD AND
WESTERN JAY COUNTIES...
AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUNKIRK...MOVING NORTHEAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
PENNVILLE...
CENTER...BLAINE AND BALBEC...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4039 8522 4039 8532 4042 8538 4057 8522
4057 8515 4042 8497 4035 8521
TIME...MOT...LOC 2130Z 243DEG 17KT 4041 8522The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 5:12 PM EDT | Areal Flood Advisory | IWX | Fulton, Williams | 3 hr |
| Jun 22, 6:51 PM EDT | Special Weather Statement | IWX | Fulton | 39 min |
| Jun 22, 7:22 PM EDT | Special Weather Statement | IWX | Henry | 53 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.